A 26-year-old male asked:
Disclaimer

prof. athlete out for 18 months due to achilles pain at tendon insertion probably caused by a levaquin (levofloxacin) rx. recent mri shows nothing. what's next step?

1 doctor answer
Dr. Robert Waskowitz
Specializes in Orthopedic Surgery
Physio and lift: Specific physical therapy modalities (ultrasound with iontophoresis) stretching and gradual eccentric strengthening with a heel lift can be helpful, also lots of cross-training.
Answered on Nov 16, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Dale Vancil
36 years experience Podiatry
Not unheard of: I've had patients, with this observation following Levaquin (levofloxacin) usage. 15 months of pt was long enough. Consider immobilization via a cam w ... Read More
A 25-year-old male asked:
Dr. Tariq Niazi
42 years experience Orthopedic Surgery
No, Pain is never --: Normal, but maybe understandable as to why it occurs. Such conditions do end up with frank ruptures of the tendons, so avoid excessive activities, bu ... Read More
A 45-year-old male asked:
Dr. Thomas Dowling
39 years experience Orthopedic Spine Surgery
See your doctor as : This medication can lead to tendon problems as a known side effect.
1
1 thank
A 25-year-old male asked:
Dr. Blake Miller
12 years experience Orthopedic Surgery
Achilles: Typically, when the antibiotic is removed, the tendinosis will improve. There is a spectrum of disease pathology and also treatment options. If it doe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month